# SDR MASA200500719

- Difficulty date: September 9, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 23,101 hours, 25,818 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166105L
- Condition: Malfunctioned
- Location: Auto Feathering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6259 PHX.  A/F WILL NOT ARM.  MX RESET THE SYSTEM AND PERFORMED ENGINE RUN CHECKS AND THE SYSTEM CHECKED GOOD.  THE AIRCRAFT THEN RTG A SECOND TIME FOR SAME PROBLEM.  MX ADJUSTED THE AUTOFEATHER ARMING POT, REMOVED AND REPLACED K5 RELAY.
